Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot

In this Discussion

Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Slipped discs

Hello, I have two slipped discs and waiting on an operation which is a very long waiting list, having been on Codeine, Tramadol and Morphine they are now trying me on Amitriptyline, I'm a little concerned that the common side effect is weight gain and also it just makes me feel like crap all day after taking it the night before, can anyone help with advice xxx

advertisement

Comments

  • AndrooAAndroo Posts: 150
    edited 09/25/2018 - 2:17 PM

    If a drug is making you feel like crap and you want to stop feeling like crap, stop taking the drug that is making you feel like crap, otherwise you'll continue to feel like crap until you decide to stop feeling like crap - which will require that you stop taking the drug

Sign In or Register to comment.